MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6824
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the architect c4000 processing module for one sample.(customer¿s provided magnesium normal range: 1.6 - 2.6 mg/dl) the example result was provided: original result 5.59 mg/dl, repeat result on another architect = 1.22 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the architect c4000 processing module for one sample.(customer¿s provided magnesium normal range: 1.6 - 2.6 mg/dl).The example result was provided: original result 5.59 mg/dl, repeat result on another architect = 1.22 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.A review of tracking and trending did not identify any trends for the issue for the product.Device history record review for lot 46427ud00 did not identify any non-conformances or deviations with the complaint lot.The overall performance of magnesium reagents was reviewed using data gathered from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 46427ud00.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the magnesium reagent kit, lot number 46427ud00, was identified.All available patient information was included.Additional patient details are not available.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16901784
Report Number3005094123-2023-00123
Device Sequence Number5561840
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public00380740169855
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model Number03P6824
Device Catalogue Number03P68-24
Device Lot Number46427UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402619; ARC C4000 INTGR, 02P24-40, C402619
Patient SexUnknown